American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 73 of 73 found      Go to page: 1 2 3

[61] A. E. Hurd. Nonstandard analysis and lattice statistical mechanics: a variational principle . Trans. Amer. Math. Soc. 263 (1981) 89-110. MR 590413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] William G. Faris. The Rayleigh-Schr\"odinger expansion of the Gibbs state of a classical Heisenberg ferromagnet . Trans. Amer. Math. Soc. 261 (1980) 579-587. MR 580904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] N. Dang-Ngoc and G. Royer. Markov property of extremal local fields . Proc. Amer. Math. Soc. 70 (1978) 185-188. MR 0478385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Frank Spitzer. Stochastic time evolution of one dimensional infinite particle systems. Bull. Amer. Math. Soc. 83 (1977) 880-890. MR 0448632.
Abstract, references, and article information   
View Article: PDF

[65] Richard S. Ellis. Concavity of magnetization for a class of even ferromagnets. Bull. Amer. Math. Soc. 81 (1975) 925-929. MR 0376052.
Abstract, references, and article information   
View Article: PDF

[66] Thomas M. Liggett. Ergodic theorems for the asymmetric simple exclusion process . Trans. Amer. Math. Soc. 213 (1975) 237-261. MR 0410986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Frank Spitzer. Recurrent random walk of an infinite particle system . Trans. Amer. Math. Soc. 198 (1974) 191-199. MR 0375533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Thomas M. Liggett. A characterization of the invariant measures for an infinite particle system with interactions. II . Trans. Amer. Math. Soc. 198 (1974) 201-213. MR 0375531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Martin L. Silverstein. Symmetric jump processes . Trans. Amer. Math. Soc. 192 (1974) 79-96. MR 0348849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Thomas M. Liggett. A characterization of the invariant measures for an infinite particle system with interactions . Trans. Amer. Math. Soc. 179 (1973) 433-453. MR 0326867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Sidney C. Port and Charles J. Stone. Infinite particle systems . Trans. Amer. Math. Soc. 178 (1973) 307-340. MR 0326868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] F. Alberto Grünbaum. On the existence of a “wave operator” for the Boltzmann equation. Bull. Amer. Math. Soc. 78 (1972) 759-762. MR 0309491.
Abstract, references, and article information   
View Article: PDF

[73] Thomas M. Liggett. Existence theorems for infinite particle systems . Trans. Amer. Math. Soc. 165 (1972) 471-481. MR 0309218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 73 of 73 found      Go to page: 1 2 3